MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2011

[Erythema multiforme-like reaction to para-phenylenediamine].

Mikkelsen Carsten Sauer, Liljefred Frederik, Mikkelsen Dorthe Bisgaard

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A case of a 15 year-old girl who developed an erythema multiforme-like reaction to para-phenylenediamine (PPD) after Henna tattoos is described. The patient was treated successfully with oral prednisolone and highly potent topical corticosteroids. The patient developed a long-lasting post-inflammatory hyperpigmentation. Potential hyperreactive response was prevented by applying the PPD patch for only 30 minutes, but still there was a significantly positive reaction. This case highlights the need to ban the use of para-phenylenediamine and its derivates in dyes.

Для цитирования: Mikkelsen Carsten Sauer, Liljefred Frederik, Mikkelsen Dorthe Bisgaard. [Erythema multiforme-like reaction to para-phenylenediamine].. Ugeskrift for laeger. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.